MAUDE Adverse Event Report: Boston Scientific Corporation EluPro Antibiotic-Eluting BioEnvelope

Boston Scientific Corporation EluPro Antibiotic-Eluting BioEnvelope
Model Number BE03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this bioenvelope pocket revision procedure was performed due to a hematoma.The patient was reported to be stable following the intervention.The explanted device was not returned for analysis because it was heavily contaminated with blood and was discarded.No additional adverse patient effects were reported.This product is not expected to return.

Brand Name
EluPro Antibiotic-Eluting BioEnvelope
Common Device Name
Bioenvelope
Manufacturer (Section D)
Boston Scientific Corporation
1100 old ellis rd
suite 1200
roswell GA 30076
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION BOSTO
110 old ellis rd suite 1200
roswell GA 30076
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50178278
Report Number2124215-2026-42481
Device Sequence Number9880790
Product Code FTM
UDI-Device Identifier00802526630019
UDI-Public(01)00802526630019
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
D583161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberBE03
Device Catalogue NumberBE03
Device Lot NumberM26E1172
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/28/2026
Date Device Manufactured03/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown